Zoladex, constant headaches and HRT?

Hi. I'm posting again, just trying to find out how many of you ladies suffered from headaches/ migraines whilst on zoladex.

I had the initial headaches for a week or so, then a few days where I didn't have any. I then started livial (HRT) and the next day started to feel rubbish and the headaches started. After 5 days I stopped the HRT thinking it was maybe a side effect from these. But the headaches kept going, constant and severe or migraine most days! So 2 weeks after headaches started I went to my GP.

She said it maybe hormone related and to continue with another zoladex injection and start the HRT again....... I'm three weeks now of constant dibilitating headaches and wondered if anyone else had the same issue.? Painkillers and migraine tablets are useless.

Did HRT work? How long until the HRT made a difference with the headaches? Or did you just have to quit the zoladex?

Miserable as had to call in sick to work and think it's going to trigger a meeting about my sickness levels (as had surgery in May and was off 6 weeks, then had the odd day since due to endo pain)

I feel I've made a terrible mistake having the second injection this week! The thought of living like this for 4 weeks plus is positively terrifying

2 Replies

oldestnewest
  • I was on Zoladex and HRT and had dreadful headaches, joint pain, horrible mood swings and hot flushes. It really was an awful treatment for me and did nothing for my pain either. I was supposed to be on it for 9 months but I saw a BSGE consultant after 3 and she took me off it straight away. I wish I'd researched it more thoroughly before I'd agreed to it, it a very harsh treatment with lasting side effect.

  • Had my third zoladex implant this week and second month of Livial. Had really bad headaches (verging on migraines) to start with and now I just have headaches. I can live with headaches as I've had migraines since I was a child. Hate being on the zoladex/Livial though as I've gained sooooo much weight, mood swings, worse fatigue, nausea etc etc Only meant to be in this for 6 months but no idea what the plan is after that xx

You may also like...